http://ir.sinica.edu.tw/handle/201000000A/35470
Title: | Convergence of the Dirichlet solutions of the very fast diffusion equation | Authors: | Hui, Kin Ming Kim, Sunghoon |
Issue Date: | 2011-12 | Relation: | NONLINEAR ANALYSIS-THEORY METHODS and APPLICATIONS 74(18), 7404-7425 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35470 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0362-546X&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.